IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Journal of Computing >
2011 >
Volume 5 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1617

Title: On the Mathematical Modelling of Microbial Growth: Some Computational Aspects
Authors: Markov, Svetoslav
Keywords: Modeling
Computer Simulation
Microbial Growth Models
Bio-Technological Processes
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 5, No 2, (2011), 153p-168p
Abstract: We propose a new approach to the mathematical modelling of microbial growth. Our approach differs from familiar Monod type models by considering two phases in the physiological states of the microorganisms and makes use of basic relations from enzyme kinetics. Such an approach may be useful in the modelling and control of biotechnological processes, where microorganisms are used for various biodegradation purposes and are often put under extreme inhibitory conditions. Some computational experiments are performed in support of our modelling approach.
URI: http://hdl.handle.net/10525/1617
ISSN: 1312-6555
Appears in Collections:Volume 5 Number 2

Files in This Item:

File Description SizeFormat
sjc-vol5-num1-2011-153p-168p.pdf623.27 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback